# SDR RU3A98007

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Failed
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PROP FAILED TO COME OUT OF FEATHER WHEN TESTE IAW FLIGHT TEST PROCEDURES FOLLOWING MAINTENANCE.  EMERGENCY PROCEDURES COMPLIED WITH AND AIRCRAFT LANDED SINGLE ENGINE SAFELY.  RETURNED FOR SERVICE 12-03-98 FOLLOWING PROPELLER, PROP GOVERNOR CHANGE AND RIGGING PROCEDURES IAW TI 4128.2.  TEAR DOWN REPORT FROM DUNCAN AVIATION ON PROPELLER P/N HCB4MP3B, S/N FWA 2215, WAS INCONCLUSIVE.  A TEAR DOWN REPORT ON PROP GOVERNOR P/N 8221-212, S/N 2253651 HAS BEEN REQUESTED.  RESULTS WILL BE FORWARD IF REMARKABLE.  REFERENCE RU3A98008. (M)
